# SDR DXTA2013012405260

- Difficulty date: January 23, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N982QS
- Make and model: Cessna 750
- Aircraft serial: 7500182
- Aircraft time: 10,122 hours, 6,266 cycles
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 73838433
- Part serial: 2006090155A
- Condition: Inoperative
- Part time: 793 hours, 494 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON INITIAL START UP OF APU A STRONG BURNING ODOR WAS OBSERVED FOLLOWED BY A VISABLE MIST IN THE COCKPIT ONLY. THIS OCCURED AS THE ISOLATION VALVE WAS OPENED.  PERFORMED APU RUN DUPLICATED DISCREPANCY.  NOTED BURNING SMELL FROM COCKPIT WEMAC.  RELOCATED ACFT TO HANGAR, PERFORMED BORESCOPE INSP OF APU INLET WITH NO DISCREPANCIES NOTED.  PERFORMED BORESCOPE INSPECTION OF FWD PAC WITH NO DISC NOTED. PERFORMED BORESCOPE INSP OF AFT PAC NOTED THAT THE IMPELLER APPEARS TO BE RUBBING AGAINST THE HOUSING. ALSO NOTED THAT AFT ACM OIL IS VERY DARK. R & R ACM AND ASPIRATOR PN 765421-9, SN 21BCC115 IAW MM 21-51-00.  OPS CHECK AND LEAK CHECKS GOOD. SERVICED ACM IAW MM 12-10-01.
